| Model Number |
N/A |
| Medical Device Problem Codes |
Positioning Failure (1158); Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).D10-medical product stemmed tibial component precoat size 3 item# 00598003701, lot# 66492499.Unknown femoral.G2- china.H3- customer has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the tibial tray would not assemble with the articular surface.Attempts to obtain additional information have been made; however, no more information is available.
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, d2, g1, g3, g6, h1, h2, h3, h6, and h11.Corrected: h4.Visual inspection of the returned devices exhibits minor signs of damage (gouges and scratches) but no signs of insertion attempts.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.The root cause cannot be determined.This complaint is not confirmed.If any further information is received which would change or alter any conclusions or information, a supplemental medwatch will be filed accordingly.Zimmer biomet will continue.To monitor for trends.
Event or Problem Description
No further event information available at the time of this report.